Alert archive / Georgia / Special Weather Statements in 2012
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Jul 9, 2012, 11:37 PM EDT for Barrow County, Georgia. It was in force for 38 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 9, 2012, 11:37 PM EDT (03:37 UTC)
- Expired
- Jul 10, 2012, 12:15 AM EDT
- In force
- 38 min
- Issued by
- NWS Atlanta, GA
County Barrow County, GA
The radar
The Atlanta radar (KFFC), 103 km from the middle of the area, began a volume at 03:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 3.6 hours before the alert went out and 99 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 745 J/kg
- Mixed-layer CIN
- -43 J/kg
- Mixed-layer LCL
- 1864 m above ground
- 0-6 km bulk shear
- 5 kt
- 0-1 km storm-relative helicity
- 3 m²/s²
- 0-3 km storm-relative helicity
- 15 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
998
WWUS82 KFFC 100337
SPSFFC
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1137 PM EDT MON JUL 9 2012
GAZ034-035-100415-
1137 PM EDT MON JUL 9 2012
...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS
IN BARROW AND GWINNETT COUNTIES UNTIL 1215 AM EDT...
AT 1133 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER HOG MOUNTAIN...MOVING NORTH AT 5 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
BARROW AND GWINNETT COUNTIES THROUGH 1215 AM EDT. SOME LOCATIONS IN
THE PATH OF THIS STORM INCLUDE AUBURN...HOG MOUNTAIN...DACULA AND
CHATEAU ELAN. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON
ROADWAYS.
&&
LAT...LON 3410 8379 3409 8379 3407 8376 3395 8387
3399 8398 3411 8391 3410 8388 3411 8384
TIME...MOT...LOC 0338Z 193DEG 6KT 3405 8390
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jul 9, 8:39 PM EDT, 2 hours 58 minutes earlier.
Area forecast discussion, Jul 9, 8:39 PM EDT, 2 hours 58 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE PEACHTREE CITY GA 839 PM EDT MON JUL 9 2012 .UPDATE... THUNDERSTORM POTENTIAL EXPECTED TO DIMINISH TONIGHT. DID KEEP 20 PERCENT POPS IN FOR AFTER 06Z JUST IN CASE OUTFLOWS CONTINUE TO FIRE CONVECTION LATE NIGHT. STRONGER STORMS CAPABLE OF STRONG GUSTY WINDS AND FREQUENT LIGHTNING. ANOTHER ROUND OF STORMS CAN BE EXPECTED TUESDAY. BDL && .PREV DISCUSSION... /ISSUED 747 PM EDT MON JUL 9 2012/ SHORT TERM /TONIGHT THROUGH WEDNESDAY/... UPPER LEVEL TROUGH SITUATED OVER SOUTHERN MISSISSIPPI INTO TUESDAY...SUPPLYING AMPLE MOISTURE TO THE REGION AS STATIONARY BOUNDARY STRETCHES ACROSS THE TN VALLEY. THIS BOUNDARY WILL SLOWLY SINK SOUTHWARD INTO NORTH GEORGIA THROUGH THE SHORT TERM...KEEPING SHOWERS AND THUNDERSTORMS ACROSS NORTH AND CENTRAL GEORGIA. MODELS NOT ENTIRELY IN AGREEMENT WITH LOCATION AND TIMING OF THE FRONTAL BOUNDARY AS IT MOVES SOUTHWARD...AND SO HAVE TRIED TO GO WITH A BLEND OF THE MODELS...SIDING SLIGHTLY WITH THE WETTER GFS THROUGH MUCH OF THE SHORT TERM. HAVE GONE WITH GOOD CHANCE TO LIKELY POPS NORTH OF THE ATL METRO AREA THROUGH WEDNESDAY...AND AT LEAST LOW END CHANCE POPS ACROSS THE METRO AREA SOUTHWARD INTO THE CSG AND MCN AREAS. BEST THUNDER CHANCES WILL BE EACH AFTERNOON...WHERE DIURNAL HEATING WILL CONTRIBUTE TO ATMOSPHERIC INSTABILITY. THROUGH WEDNESDAY...THIS BOUNDARY WILL MAKE LITTLE SOUTHWARD PROGRESSION INTO THE LONG TERM...WHICH WILL ALLOW SOME DECENT 1.5-2 INCH RAINFALL AMOUNTS THROUGH THURSDAY. OVERALL...EXPECTING MOST STORMS TO REMAIN BELOW SEVERE LIMITS TUESDAY AND WEDNESDAY...ALTHOUGH ISOLATED STRONG STORMS AND A FEW SEVERE STORMS ARE POSSIBLE. MODERATE INSTABILITY COMBINED WITH LIMITED SHEAR AND AMPLE MOISTURE WILL KEEP GUSTY WINDS...SMALL HAIL...AND HEAVY RAIN THE PRIMARY CONCERNS. AS FOR TEMPERATURES...PLENTY OF CLOUD COVER AND POTENTIAL PRECIP ACTIVITY SHOULD KEEP MORNING LOWS FROM DROPPING SIGNIFICANTLY...SO HAVE GONE A DEGREE OR TWO HIGHER THAN MAV/MET BLEND. HIGH TEMPERATURES WILL GRADUALLY COOL INTO THE MID TO UPPER 80S INTO THE LATE SHORT TERM INTO THE EXTENDED WITH THE SHOWER ACTIVITY CONTINUING. 31 LONG TERM /WEDNESDAY NIGHT THROUGH MONDAY/... NO CHANGES FROM PREVIOUS LONG TERM FORECAST. PREVIOUS DISCUSSION FOLLOWS... /ISSUED AT 415 AM EDT MON JUL 9 2012/ MODELS AGREE ON KEEPING A TROUGH ACROSS THE SOUTHEAST INTO THE NORTHERN GULF THROUGH THE PERIOD. A FRONTAL BOUNDARY TO THE NORTH SINKS SOUTHWARD THROUGH THE MIDDLE OF THE WEEK...HOWEVER IT IS UNCERTAIN HOW FAR SOUTH THE BOUNDARY WILL ACTUALLY GET. OVERALL THE PATTERN LOOKS LIKE THERE SHOULD BE AVAILABLE MOISTURE AND MODERATE INSTABILITY THROUGH THE LONG TERM...FAVORING THE NORTHERN PORTION OF THE STATE WITH HIGHER POPS. BY THE END OF THE WEEK THE UPPER RIDGE BUILDS BACK TO THE WEST SOMEWHAT SO HAVE LOWERED POPS A BIT FOR THE WEEKEND. 41/17 AVIATION... 00Z UPDATE... SHOWERS AND THUNDERSTORMS SHOULD GENERALLY DIMINISH TONIGHT. OTHERWISE VFR CONDITIONS EXPECTED OVERNIGHT INTO TUESDAY. MVFR VSBYS POSSIBLE LATE NIGHT AND EARLY MORNING DUE TO FOG AND/OR HAZE. A FLAIR UP OF SHOWERS AND THUNDERSTORMS CAN BE EXPECTED TUESDAY...MOSTLY LIKELY IN THE AFTERNOON. //ATL CONFIDENCE...00Z UPDATE... HIGH CONFIDENCE FOR VFR CONDITIONS OUTSIDE OF THUNDERSTORMS AND GENERAL WINDS ON THE WEST SIDE. MEDIUM CONFIDENCE FOR IMPACTS OF STORMS TO ATL THIS EVENING. BDL && .PRELIMINARY POINT TEMPS/POPS... ATHENS 73 93 71 89 / 40 50 60 50 ATLANTA 74 92 73 88 / 40 40 50 60 BLAIRSVILLE 69 83 68 81 / 30 70 70 70 CARTERSVILLE 70 91 69 88 / 30 60 60 60 COLUMBUS 74 94 73 92 / 30 30 40 40 GAINESVILLE 73 90 71 86 / 40 60 70 60 MACON 73 96 72 93 / 30 30 30 40 ROME 71 92 71 90 / 30 60 60 60 PEACHTREE CITY 71 92 69 89 / 30 40 40 50 VIDALIA 77 96 74 94 / 30 30 30 40 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...BDL LONG TERM....DEESE AVIATION...BDL
Hazardous weather outlook, Jul 9, 10:33 PM EDT, 1 hour 4 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1033 PM EDT MON JUL 9 2012 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-110245- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 1033 PM EDT MON JUL 9 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...TONIGHT... ISOLATED STRONG STORMS POSSIBLE THROUGH THE FIRST PART OF THE OVERNIGHT PERIOD. .SYNOPSIS... A WEAK SURFACE BOUNDARY REMAINS ACROSS THE AREA. IN ADDITION...A WEAK UPPER LEVEL LOW OVER THE LOWER MISSISSIPPI VALLEY WILL COMBINE WITH BETTER MOISTURE AND INSTABILITY LOCATED OVER CENTRAL AND WEST GEORGIA. .PRIMARY HAZARDS... THE PRIMARY HAZARDS FROM THE THUNDERSTORMS WILL BE SMALL HAIL... BRIEF WIND GUSTS AND FREQUENT LIGHTNING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... THUNDERSTORMS WILL BECOME FOCUSED IN THE ALONG AND NEAR PERSISTENT SURFACE BOUNDARY THROUGH SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT.
In the hours before
Special weather statement, Jul 9, 10:16 PM EDT, 1 hour 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1016 PM EDT MON JUL 9 2012
GAZ020-100245-
1016 PM EDT MON JUL 9 2012
...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS
IN BARTOW COUNTY UNTIL 1045 PM EDT...
AT 1014 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER STILESBORO...MOVING EAST AT 5 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
BARTOW COUNTY THROUGH 1045 PM EDT. SOME LOCATIONS IN THE PATH OF THIS
STORM INCLUDE STILESBORO AND EUHARLEE. HEAVY DOWNPOURS WILL CAUSE
PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3420 8486 3413 8476 3408 8487 3409 8493
3409 8504 3417 8505
TIME...MOT...LOC 0217Z 256DEG 5KT 3409 8490Special weather statement, Jul 9, 10:34 PM EDT, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1034 PM EDT MON JUL 9 2012
GAZ042-043-100300-
1034 PM EDT MON JUL 9 2012
...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS IN CARROLL AND
DOUGLAS COUNTIES UNTIL 1100 PM EDT...
AT 1034 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER SEATON LAKE...MOVING NORTHEAST AT 15 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
CARROLL AND DOUGLAS COUNTIES THROUGH 1100 PM EDT. SOME LOCATIONS IN
THE PATH OF THIS STORM INCLUDE SEATON LAKE...LOWELL...ABILENE...
CLEM...WHITESBURG...CARROLLTON...BYERS CROSSROADS...HANNAH...TREASURE
LAKE...BILL ARP...FAIRPLAY...LAKE VAL-DO-MAR AND VILLA RICA. HEAVY
DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3376 8486 3362 8476 3360 8480 3354 8483
3352 8482 3343 8512 3368 8514
TIME...MOT...LOC 0235Z 232DEG 12KT 3357 8497Special weather statement, Jul 9, 10:42 PM EDT, 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1042 PM EDT MON JUL 9 2012
GAZ033-034-044-045-100315-
1042 PM EDT MON JUL 9 2012
...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS
IN DEKALB...GWINNETT AND FULTON COUNTIES UNTIL 1115 PM EDT...
AT 1042 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 7 MILES SOUTHWEST OF COLLEGE PARK THE
THUNDERSTORM WAS NEARLY STATIONARY.
THIS STORM HAS THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
DEKALB...GWINNETT AND FULTON COUNTIES THROUGH 1115 PM EDT. SOME
LOCATIONS IN THE PATH OF THIS STORM INCLUDE CEDAR GROVE...BANKHEAD...
CASCADE HEIGHTS...WEST END...SWEET AUBURN...LAKEWOOD PARK...GRANT
PARK-ZOO ATLANTA...TURNER FIELD...HAPEVILLE...EAST POINT...COLLEGE
PARK AND ATLANTA. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON
ROADWAYS.
&&
LAT...LON 3382 8448 3383 8445 3385 8446 3388 8444
3391 8445 3398 8437 3401 8440 3405 8440
3400 8413 3365 8429 3365 8452
TIME...MOT...LOC 0242Z 180DEG 0KT 3359 8455Special weather statement, Jul 9, 10:44 PM EDT, 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1044 PM EDT MON JUL 9 2012
GAZ072-082-100315-
1044 PM EDT MON JUL 9 2012
...SIGNIFICANT WEATHER ADVISORY FOR 45 MPH WINDS IN JONES AND BIBB
COUNTIES UNTIL 1115 PM EDT...
AT 1044 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER CROSS KEYS...MOVING EAST AT 15 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS IT MOVES ACROSS
JONES AND BIBB COUNTIES THROUGH 1115 PM EDT. SOME LOCATIONS IN THE
PATH OF THIS STORM INCLUDE WESLEYAN...ARKWRIGHT...CROSS KEYS...PAYNE
CITY...MACON...FRANKLINTON...CLINTON...POSTELL...GRISWOLDVILLE...
GRAY...MOUNTAIN SPRINGS...GREENBERRY CROSSROADS AND JAMES. HEAVY
DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3292 8377 3295 8373 3296 8370 3297 8371
3306 8343 3291 8338 3285 8351 3282 8349
3281 8350 3273 8369
TIME...MOT...LOC 0245Z 254DEG 11KT 3291 8359Special weather statement, Jul 9, 11:13 PM EDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1113 PM EDT MON JUL 9 2012
GAZ072-083-084-100345-
1113 PM EDT MON JUL 9 2012
...SIGNIFICANT WEATHER ADVISORY FOR 45 MPH WINDS IN TWIGGS...JONES
AND WILKINSON COUNTIES UNTIL 1145 PM EDT...
AT 1108 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER GRISWOLDVILLE...MOVING NORTHEAST AT 10 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS IT MOVES ACROSS
TWIGGS...JONES AND WILKINSON COUNTIES THROUGH 1145 PM EDT. SOME
LOCATIONS IN THE PATH OF THIS STORM INCLUDE RIPLEY...FITZPATRICK...
DRY BRANCH...POSTELL...GRISWOLDVILLE...MYRICKS MILL...MOUNTAIN
SPRINGS...JAMES...GREENBERRY CROSSROADS...IVEY AND GORDON. HEAVY
DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3278 8352 3282 8349 3288 8357 3287 8358
3290 8360 3301 8339 3293 8336 3295 8330
3280 8320 3269 8346
TIME...MOT...LOC 0314Z 242DEG 7KT 3285 8346Special weather statement, Jul 9, 11:37 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1137 PM EDT MON JUL 9 2012
GAZ034-035-100415-
1137 PM EDT MON JUL 9 2012
...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS
IN BARROW AND GWINNETT COUNTIES UNTIL 1215 AM EDT...
AT 1133 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER HOG MOUNTAIN...MOVING NORTH AT 5 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
BARROW AND GWINNETT COUNTIES THROUGH 1215 AM EDT. SOME LOCATIONS IN
THE PATH OF THIS STORM INCLUDE AUBURN...HOG MOUNTAIN...DACULA AND
CHATEAU ELAN. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON
ROADWAYS.
&&
LAT...LON 3410 8379 3409 8379 3407 8376 3395 8387
3399 8398 3411 8391 3410 8388 3411 8384
TIME...MOT...LOC 0338Z 193DEG 6KT 3405 8390The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 9, 8:04 PM EDT | Special Weather Statement | FFC | Douglas | 26 min |
| Jul 9, 8:20 PM EDT | Special Weather Statement | FFC | Rockdale | 25 min |
| Jul 9, 8:29 PM EDT | Special Weather Statement | FFC | Cobb | 31 min |
| Jul 9, 8:34 PM EDT | Special Weather Statement | FFC | Pike | 26 min |
| Jul 9, 8:49 PM EDT | Severe Thunderstorm Warning | FFC | DeKalb, Gwinnett | 41 min |
| Jul 9, 8:52 PM EDT | Special Weather Statement | FFC | Carroll | 38 min |
| Jul 9, 8:58 PM EDT | Severe Thunderstorm Warning | FFC | Carroll | 32 min |
| Jul 9, 9:00 PM EDT | Special Weather Statement | FFC | Lamar | 30 min |
| Jul 9, 9:28 PM EDT | Special Weather Statement | FFC | Haralson | 32 min |
| Jul 9, 9:30 PM EDT | Special Weather Statement | FFC | Johnson | 30 min |
| Jul 9, 9:33 PM EDT | Special Weather Statement | FFC | Johnson | 27 min |
| Jul 9, 9:43 PM EDT | Special Weather Statement | FFC | DeKalb | 32 min |
| Jul 9, 9:56 PM EDT | Special Weather Statement | FFC | Paulding | 34 min |
| Jul 9, 10:10 PM EDT | Special Weather Statement | FFC | Bibb, Monroe | 35 min |
| Jul 9, 10:16 PM EDT | Special Weather Statement | FFC | Bartow | 29 min |
| Jul 9, 10:34 PM EDT | Special Weather Statement | FFC | Carroll | 26 min |
| Jul 9, 10:42 PM EDT | Special Weather Statement | FFC | Fulton | 33 min |
| Jul 9, 10:44 PM EDT | Special Weather Statement | FFC | Bibb | 31 min |
| Jul 9, 10:56 PM EDT | Severe Thunderstorm Warning | FFC | Clayton, DeKalb, Fulton | 49 min |
| Jul 9, 11:13 PM EDT | Special Weather Statement | FFC | Twiggs | 32 min |
| Jul 9, 11:52 PM EDT | Special Weather Statement | FFC | Barrow | 23 min |
| Jul 10, 12:11 AM EDT | Special Weather Statement | FFC | Taliaferro | 34 min |
| Jul 10, 12:48 AM EDT | Special Weather Statement | FFC | Murray | 42 min |
| Jul 10, 1:09 AM EDT | Special Weather Statement | FFC | Clarke, Oconee | 36 min |
| Jul 10, 1:28 AM EDT | Special Weather Statement | FFC | Fannin, Gilmer, Murray | 32 min |
| Jul 10, 1:32 AM EDT | Severe Thunderstorm Warning | FFC | Fannin, Gilmer | 28 min |
| Jul 10, 2:00 AM EDT | Special Weather Statement | FFC | Fannin, Union | 30 min |
| Jul 10, 12:06 PM EDT | Special Weather Statement | FFC | Chattooga, Walker | 24 min |
| Jul 10, 12:21 PM EDT | Special Weather Statement | FFC | Lumpkin | 24 min |
| Jul 10, 12:28 PM EDT | Special Weather Statement | FFC | Chattooga | 32 min |
| Jul 10, 12:42 PM EDT | Special Weather Statement | FFC | Walker | 33 min |
| Jul 10, 12:47 PM EDT | Special Weather Statement | FFC | Lumpkin | 28 min |
| Jul 10, 12:57 PM EDT | Special Weather Statement | FFC | Chattooga, Floyd | 33 min |
| Jul 10, 1:10 PM EDT | Special Weather Statement | FFC | Walker | 20 min |
| Jul 10, 1:11 PM EDT | Special Weather Statement | FFC | White | 34 min |
| Jul 10, 1:26 PM EDT | Special Weather Statement | FFC | Catoosa, Floyd, Gordon, Murray, Whitfield | 34 min |
| Jul 10, 1:41 PM EDT | Special Weather Statement | FFC | Lumpkin | 34 min |
| Jul 10, 2:01 PM EDT | Special Weather Statement | FFC | Catoosa, Dade, Walker | 29 min |
| Jul 10, 2:11 PM EDT | Special Weather Statement | FFC | White | 19 min |
| Jul 10, 2:29 PM EDT | Special Weather Statement | FFC | Catoosa, Dade, Fannin, Murray, Union, Walker and 1 more | 31 min |
| Jul 10, 2:59 PM EDT | Special Weather Statement | FFC | Towns, Union | 31 min |
| Jul 10, 3:08 PM EDT | Special Weather Statement | FFC | Banks | 22 min |
| Jul 10, 3:13 PM EDT | Special Weather Statement | FFC | Pickens | 17 min |
| Jul 10, 3:25 PM EDT | Special Weather Statement | FFC | Union | 20 min |
| Jul 10, 3:36 PM EDT | Special Weather Statement | FFC | Dawson, Fannin, Gilmer, Pickens, Union | 24 min |
| Jul 10, 3:43 PM EDT | Special Weather Statement | FFC | Towns | 32 min |
| Jul 10, 3:59 PM EDT | Special Weather Statement | FFC | Dawson, Fannin, Lumpkin, Union | 31 min |
| Jul 10, 4:07 PM EDT | Special Weather Statement | FFC | Cherokee | 23 min |
| Jul 10, 4:27 PM EDT | Special Weather Statement | FFC | Union | 33 min |
| Jul 10, 4:36 PM EDT | Special Weather Statement | FFC | Cherokee | 24 min |
| Jul 10, 4:40 PM EDT | Special Weather Statement | FFC | Hall | 35 min |
| Jul 10, 4:44 PM EDT | Severe Thunderstorm Warning | FFC | Hall, Lumpkin | 31 min |
| Jul 10, 4:57 PM EDT | Special Weather Statement | FFC | Dawson, Forsyth | 33 min |
| Jul 10, 5:13 PM EDT | Severe Thunderstorm Warning | FFC | Banks, Hall, Jackson, Lumpkin | 32 min |
| Jul 10, 5:15 PM EDT | Severe Thunderstorm Warning | FFC | Paulding | 45 min |
| Jul 10, 5:31 PM EDT | Special Weather Statement | FFC | Haralson | 29 min |
| Jul 10, 5:34 PM EDT | Special Weather Statement | FFC | Cobb | 26 min |
| Jul 10, 5:37 PM EDT | Special Weather Statement | FFC | Banks, Hall, Jackson | 23 min |
| Jul 10, 5:39 PM EDT | Severe Thunderstorm Warning | FFC | Haralson | 51 min |
| Jul 10, 5:40 PM EDT | Severe Thunderstorm Warning | FFC | Cobb | 50 min |
| Jul 10, 5:44 PM EDT | Special Weather Statement | FFC | Carroll | 31 min |
| Jul 10, 5:54 PM EDT | Special Weather Statement | FFC | Madison | 36 min |
| Jul 10, 5:58 PM EDT | Special Weather Statement | FFC | Banks, Hall, Jackson | 32 min |
| Jul 10, 6:02 PM EDT | Severe Thunderstorm Warning | FFC | DeKalb, Fulton | 28 min |
| Jul 10, 6:27 PM EDT | Special Weather Statement | FFC | Polk | 48 min |
| Jul 10, 6:29 PM EDT | Special Weather Statement | FFC | Banks, Jackson, Madison | 46 min |
| Jul 10, 6:30 PM EDT | Severe Thunderstorm Warning | FFC | DeKalb, Fulton, Gwinnett | 30 min |
| Jul 10, 6:36 PM EDT | Special Weather Statement | FFC | Stewart | 39 min |
| Jul 10, 6:39 PM EDT | Special Weather Statement | FFC | Warren | 36 min |
| Jul 10, 6:45 PM EDT | Special Weather Statement | FFC | Henry, Spalding | 30 min |
| Jul 10, 6:47 PM EDT | Special Weather Statement | FFC | DeKalb | 28 min |
| Jul 10, 6:50 PM EDT | Severe Thunderstorm Warning | FFC | DeKalb, Gwinnett | 40 min |
| Jul 10, 6:56 PM EDT | Special Weather Statement | FFC | Clayton | 34 min |
| Jul 10, 7:00 PM EDT | Severe Thunderstorm Warning | FFC | Barrow, Gwinnett, Hall, Jackson | 30 min |
| Jul 10, 7:08 PM EDT | Special Weather Statement | FFC | Clarke, Madison, Oconee | 37 min |
| Jul 10, 7:11 PM EDT | Special Weather Statement | FFC | Wilkes | 34 min |
| Jul 10, 7:15 PM EDT | Special Weather Statement | FFC | Bartow, Floyd, Polk | 30 min |
| Jul 10, 7:16 PM EDT | Special Weather Statement | FFC | Muscogee | 44 min |
| Jul 10, 7:17 PM EDT | Special Weather Statement | FFC | Rockdale | 28 min |
| Jul 10, 7:27 PM EDT | Special Weather Statement | FFC | Barrow, DeKalb, Gwinnett, Jackson | 33 min |
Nearby
Special Weather Statements in Georgia, 2012Every special weather statement in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.